# SDR FDEA201711173260

- Difficulty date: November 17, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 900 - 1040 LBL 64 CREASE BEAM CORRODED. REMOVED CORROSION AND EVALUATED CREASE BEAM AT MAIN CABIN STA 900-1040 LBL 64 ORIGINAL MAT .070" MAT REMAINING .046" FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A DET III FIG 101. REMOVED AND REPLACED CREASE BEAM SECTION FROM 900 TO 1040 LBL 64 IAW B DWG 144N5152 REV -, SRM 51-40-05-0G, SRM 51-10-02-0G.
